Pennsylvania, 2018Flash Flooding and Damaging Winds in Pennsylvania, August 13, 2018
August 13, 2018 · NWS PHI · 29 events in 6 counties and zones
Rainfall totals of 2 to 4 inches were common in southeastern Pennsylvania with some locations receiving 5 to 6 inches of rain. The heavy rain resulted in flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rainfall totals of 2 to 4 inches were common in southeastern Pennsylvania with some locations receiving 5 to 6 inches of rain. The heavy rain resulted in flash flooding. Also, severe thunderstorms impacted the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 13, 3:20 AM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Aug 13, 3:20 AM EST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
420 AM EDT Mon Aug 13 2018
.SYNOPSIS...
A frontal boundary extended from the waters off New Jersey and
Delaware down to the southeastern states early this morning. The
front is expected to move little through Tuesday as weak areas
of low pressure ride along it. The boundary is forecast to push
farther off the coast on Wednesday. Low pressure is anticipated
to move across the Great Lakes and into the northeastern states
late in the week and it should pull a cold front through our
region on Friday night. The front may begin to drift back to the
north over the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Weather over the mid-Atlantic region will continue to be
influenced by an upper low now located near the SW corner of PA.
A trof axis appears to extend south from the low through the
western Carolinas. Otherwise the various smaller-scale features
rotating around the low are not very well defined. A band of
stronger convection has developed from the upper Chesapeake Bay
northward through the lower and middle Susquehanna Valley,
possibly in association with a developing upper-level jet streak
across that area. Individual storms are not moving much due to
weaker low-level winds, and so far they are mostly staying just
west of our forecast area, but will need to be watched closely.
With daytime heating and de-stabilization, convection is
expected to increase in coverage by late this morning,
continuing into the afternoon. Given PWATs somewhat above
normal, slow-moving storms and wet antecedent conditions, the
threat for localized flooding is significant and the flash flood
watch remains in effect for areas generally along and NW of the
I-95/I-295 corridor. Temperatures today should be similar to
yesterday with a very warm and humid air mass remaining over the
area.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
For tonight, the upper low is forecast to begin a slow NE
movement, but our area remains in S/SW flow aloft ahead of it.
Fairly widespread convection may be ongoing in the evening as
low pressure moves slowly NE along a frontal boundary across the
area. Convection should diminish through late evening and
overnight with loss of instability and likely also larger scale
UVV. However any storms lingering into the evening could still
produce heavy rains and flooding.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
After stalling near the PA-OH border for 24+ hours, the upper
low is forecast to lift NE toward the lower/mid-Hudson Valley
Tuesday (passing just to our N). At the surface, the same
stationary front parked over our area this weekend is expected
to remain either over eastern portions of our area (I-95/coastal
plain) or just offshore during this time. The exact position of
this front will depend on strength, timing and track of a weak
wave of low pressure that is forecast to track NE along the
boundary. Large-scale lift ahead of the upper low and downstream
upper level jet streak will keep showers and storms in our area
on Tuesday. The axis of heavy rainfall would most likely occur
along and just west of the surface front as convergence along
this boundary could help focus convective development. However,
less than ideal model agreement regarding the evolution of the
surface low and frontal boundary makes it difficult to fully
assess and provide details about the heavy rainfall potential
for the first period of the long term.
A brief respite from this extended unsettled/wet weather
pattern that we are currently in is expected in wake of the
upper trough passage Tuesday night through Thursday morning. The
next upper shortwave trough and surface low is expected to move
E-NE across the Midwest-Great Lakes regions late in the week
and then through the Northeast states next weekend. Chances for
showers and storms return to the forecast from late Thursday
through Sunday as we remain under the influence of this
disturbance. Greater convective coverage seems possible on
Friday given the timing of the synoptic cold front.
Highs each day will generally be in the mid 80s which is near
normal for mid August. The exception will be Thursday and
Friday, with highs in the upper 80s and lower 90s as pre-frontal
warm sector becomes established in the Mid Atlantic.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Some lower CIGs are starting to develop early this
morning and will likely become more widespread by sunrise.
Timing is difficult to predict, but CIGs should gradually
improve to VFR through mid and late morning. Showers and
t-storms will become more widespread during the day resulting
in locally reduced CIGs and VSBYs. Winds will be easterly but
under 10 kt.
Tonight...Mainly VFR conditions are expected with light and
variable winds. Showers and t-storms may continue into the
evening with locally reduced CIGs and/or VSBYs.
OUTLOOK...
Tuesday and Tuesday evening...Variable conditions with showers
likely along with scattered thunderstorms. The rain may be heavy
at times. Southwest to west wind less than 10 knots.
Tuesday night and early Wednesday morning...Some visibility
restrictions are possible in fog and haze. West wind less than
10 knots.
Late Wednesday morning and Wednesday afternoon......Mainly VFR.
Northwest to west wind less than 10 knots.
Wednesday night and Thursday...Mainly VFR. Late night and early
morning visibility restrictions are possible. A chance of
afternoon showers and thunderstorms, mainly around KRDG and
KABE. West to southwest wind less than 10 knots.
Thursday night and Friday...Mainly VFR. Late night and early
morning visibility restrictions are possible. A chance of
afternoon showers and thunderstorms. Southwest wind less than 10
knots.
&&
.MARINE...
Sub-SCA conditions should continue through tonight. Winds today
will veer around from ENE to S as low pressure moves NE along a
frontal boundary, then becoming SW tonight. Wave heights will
be generally 3 to 4 feet with a southerly swell.
OUTLOOK...
Tuesday through Friday...No marine headlines are anticipated.
RIP CURRENTS...
There is a low risk for the development of dangerous rip
currents today.
The wind is forecast to be from the southwest and south on
Tuesday around 10 MPH. Wave heights should be 2 to 3 feet on the
waters off New Jersey and Delaware with a medium period swell.
As a result, we are anticipating a low risk for the development
of dangerous rip currents at that time.
&&
.TIDES/COASTAL FLOODING...
In addition to any heavy rain that falls, we are expecting
spotty minor coastal flooding with this evening's high tide. It
will be due mainly to the high astronomical tides associated
with the new moon. However, the flooding due to the tides is not
anticipated to be widespread enough to warrant another Coastal
Flood Advisory.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through this evening for PAZ054-055-060>062-
070-071-101>106.
Coastal Flood Advisory until 5 AM EDT early this morning for
PAZ070-071-106.
NJ...Flash Flood Watch through this evening for NJZ001-007>010-012-
013-015>019.
Coastal Flood Advisory until 5 AM EDT early this morning for
NJZ015-017>019.
DE...Flash Flood Watch through this evening for DEZ001.
MD...Flash Flood Watch through this evening for MDZ008.
MARINE...None.
&&
Synopsis...Iovino
Near Term...AMC
Short Term...AMC
Long Term...Klein
Aviation...AMC/Iovino
Marine...AMC/Iovino
Tides/Coastal Flooding...IovinoHazardous weather outlook, Aug 13, 4:06 AM EST, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
506 AM EDT Mon Aug 13 2018
DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070-
071-101>106-140915-
New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
506 AM EDT Mon Aug 13 2018
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
There is the potential for isolated heavy rain and localized
flooding on Tuesday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-140915-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
506 AM EDT Mon Aug 13 2018
This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey and southern New
Jersey.
.DAY ONE...Today and Tonight.
Heavy downpours with any showers and thunderstorms could lead to
localized flooding given the wet antecedent conditions and slow storm
motion.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
There is the potential for isolated heavy rain and localized
flooding on Tuesday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-450>455-140915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
506 AM EDT Mon Aug 13 2018
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...Today and Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
Flash Flood, Chester
- When
- August 13, 6:05 AM EST to 9:05 AM EST
- Where
- Chester County, 0.23 mi SW of Landenberg to 0.68 mi N of Landenberg
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 39.778, -75.773
Widespread roadway flooding in New Garden Township. Many roads were impassable including Penn Green Road and Broad Run Road.
Flash Flood, Chester
- When
- August 13, 6:30 AM EST to 9:30 AM EST
- Where
- Chester County, 0.44 mi S of Rock Run to 0.48 mi S of Rock Run
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.994, -75.822
Flash flooding resulted in the need for a water rescue at the intersection of Manor Road and Butterworth Road in Coatesville.
Flash Flood, Berks
- When
- August 13, 7:00 AM EST to 10:00 AM EST
- Where
- Berks County, 1.12 mi SW of Bernharts to 0.7 mi SW of Bernharts
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 40.368, -75.934
Flash flooding resulted in the closure of the Warren Street Bypass in Muhlenberg Township between Route 61 and Business Route 222.
Flash Flood, Chester
- When
- August 13, 7:00 AM EST to 10:00 AM EST
- Where
- Chester County, 0.92 mi NNW of Hayti to 0.52 mi SE of Rock Run
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.992, -75.839
Minor flooding occurred along the West Branch of the Brandywine Creek at Coatesville.
Flash Flood, Chester
- When
- August 13, 7:10 AM EST to 10:15 AM EST
- Where
- Chester County, 0.31 mi SW of Modena to 0.8 mi N of Mortonville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.967, -75.804
Moderate flooding occurred along the West Branch of the Brandywine Creek at Modena.
Flash Flood, Chester
- When
- August 13, 7:20 AM EST to 10:20 AM EST
- Where
- Chester County, 0.85 mi ESE of Planebrook to 0.9 mi E of Planebrook
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.047, -75.564
Flash flooding resulted in the need for a water rescue on Church Road in East Whiteland Township where it intersected the Chester Valley Trail.
Flash Flood, Chester
- When
- August 13, 7:20 AM EST to 10:30 AM EST
- Where
- Chester County, 1.06 mi E of Green Tree to 1.54 mi SSE of Malvern
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.030, -75.480
Flash flooding resulted in the need for several water rescues in Willistown Township.
Flash Flood, Delaware
- When
- August 13, 7:25 AM EST to 10:30 AM EST
- Where
- Delaware County, 1.26 mi NNW of Boothwyn to 1.33 mi N of Boothwyn
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.848, -75.455
Flash flooding resulted in the need for a water rescue at the intersection of Larkin Road and Woodstream Road in Boothwyn.
Flash Flood, Delaware
- When
- August 13, 7:25 AM EST to 11:30 AM EST
- Where
- Delaware County, 0.72 mi WSW of Florida Park to 0.25 mi SSW of Edgemont
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.977, -75.443
Moderate flooding occurred along Crum Creek near Newtown Square.
Flash Flood, Delaware
- When
- August 13, 7:30 AM EST to 10:30 AM EST
- Where
- Delaware County, 0.53 mi SE of Wayne to 0.68 mi SE of Wayne
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.044, -75.394
Flash flooding resulted in the need for water rescues between Banbury Way and South Bellevue Avenue in Wayne.
Flash Flood, Delaware
- When
- August 13, 7:30 AM EST to 10:30 AM EST
- Where
- Delaware County, 0.35 mi SW of Radnor to 0.58 mi NNW of Ithan
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 40.046, -75.354
Flash flooding occurred along Interstate 476 in Radnor Township resulting in lane restrictions in both directions.
Flash Flood, Chester
- When
- August 13, 7:30 AM EST to 8:45 AM EST
- Where
- Chester County, 1.77 mi ENE of Strickersville to 1.44 mi E of Strickersville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.740, -75.769
Minor flooding occurred along the White Clay Creek near Strickersville.
Flash Flood, Chester
- When
- August 13, 7:40 AM EST to 10:40 AM EST
- Where
- Chester County, 0.37 mi SSE of Berwyn to 0.36 mi NNE of Chesterbrook
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.045, -75.416
At least three water rescues took place in Tredyffrin Township due to flash flooding.
Flash Flood, Delaware
- When
- August 13, 7:45 AM EST to 10:45 AM EST
- Where
- Delaware County, 0.3 mi NNE of Drexel Hill to 0.79 mi WSW of Arlington
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 39.954, -75.318
Flash flooding resulted in the need for numerous water rescues in Upper Darby Township.
Flash Flood, Chester
- When
- August 13, 7:55 AM EST to 11:30 AM EST
- Where
- Chester County, 0.92 mi NNE of Phoenixville to 0.56 mi SW of Cromby
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.142, -75.514
Minor flooding occurred along French Creek in Phoenixville.
Flash Flood, Montgomery
- When
- August 13, 8:15 AM EST to 10:15 AM EST
- Where
- Montgomery County, 0.44 mi N of Hartranft to 0.39 mi N of Hartranft
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.156, -75.331
Flash flooding resulted in the need for a water rescue at the intersection of North Wales Road and Marcia Lane in East Norriton Township.
Flash Flood, Chester
- When
- August 13, 8:15 AM EST to 11:30 AM EST
- Where
- Chester County, 1.07 mi NNE of Marshallton to 1.48 mi SE of Harmony Hill
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.965, -75.674
Major flooding occurred along the East Branch of the Brandywine Creek below Downingtown.
Flash Flood, Chester
- When
- August 13, 8:20 AM EST to 10:00 AM EST
- Where
- Chester County, 0.36 mi ENE of Valley Forge to 0.46 mi NE of Valley Forge
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.102, -75.464
Minor flooding occurred along Valley Creek at Valley Forge.
Flash Flood, Philadelphia
- When
- August 13, 8:20 AM EST to 9:50 AM EST
- Where
- Philadelphia County, 1.37 mi WSW of Overbrook to 1.14 mi SW of Overbrook
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.976, -75.275
Minor flooding occurred along Cobbs Creek in Philadelphia.
Flash Flood, Montgomery
- When
- August 13, 8:25 AM EST to 10:30 AM EST
- Where
- Montgomery County, 0.9 mi ESE of King of Prussia to 1.76 mi W of King of Prussia
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.075, -75.364
At least two water rescues took place in Upper Merion Township due to flash flooding.
Flash Flood, Chester
- When
- August 13, 8:30 AM EST to 9:15 AM EST
- Where
- Chester County, 1.9 mi SE of Five Pts to 2.21 mi ENE of Kaolin
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.813, -75.692
Minor flooding occurred along the Red Clay Creek at Kennett Square.
Flash Flood, Berks
- When
- August 13, 9:00 AM EST to 11:00 AM EST
- Where
- Berks County, 0.79 mi NNE of West Hamburg to 1.24 mi SW of Hamburg
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.561, -75.996
Widespread roadway flooding occurred in Hamburg. Many roads were impassable and some residents were evacuated from their homes due to rising flood waters.
Flash Flood, Philadelphia
- When
- August 13, 9:15 AM EST to 11:15 AM EST
- Where
- Philadelphia County, 2.7 mi NE of Philadelphia to 3.11 mi SE of Wayne Jct
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 39.978, -75.135
Several homes were flooded in the Kensington section of Philadelphia.
Flash Flood, Chester
- When
- August 13, 9:15 AM EST to 11:30 AM EST
- Where
- Chester County, 0.84 mi SSE of Suplee to 2.11 mi WNW of Brandamore
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.090, -75.872
Moderate flooding occurred along the West Branch of the Brandywine Creek below Honey Brook.
Flash Flood, Montgomery
- When
- August 13, 9:15 AM EST to 11:30 AM EST
- Where
- Montgomery County, 1.89 mi SSE of Fruitville to 2.49 mi SW of Fruitville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.374, -75.520
Minor flooding occurred on the West Branch of the Perkiomen Creek near Hillegass.
Flash Flood, Lehigh
- When
- August 13, 9:30 AM EST to 11:30 AM EST
- Where
- Lehigh County, 0.59 mi SSW of East Texas to 0.33 mi N of Alburtis
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.542, -75.575
Flash flooding occurred along the Little Lehigh Creek in Ancient Oaks. Spring Creek Road was flooded and impassable.
Flash Flood, Montgomery
- When
- August 13, 9:40 AM EST to 11:30 AM EST
- Where
- Montgomery County, 0.97 mi SW of Pennsburg to 0.33 mi SW of East Greenville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.391, -75.514
Moderate flooding occurred along the East Branch of the Perkiomen Creek near East Greenville.
Thunderstorm Wind, Chester
- When
- August 13, 6:45 PM EST
- Where
- Chester County, 0.69 mi N of Oxford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 39.790, -75.980
A few trees down between Oxford and Mount Vernon. Time estimated from radar.
Thunderstorm Wind, Chester
- When
- August 13, 7:33 PM EST
- Where
- Chester County, 0.87 mi SW of Cedar Hollow Station
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 40.040, -75.510
Report of large trees and limbs down in a wooded area near Paoli Hospital as well.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Pennsylvania, August 13 to 14, 2018$842,000 · 14 events
- Flash Flooding in New York, August 13, 2018$100,000 · 6 events
- Flash Flood in Arizona, August 13, 2018$30,000 · 1 event
- Flash Flooding and Flooding in Kansas, August 13 to 14, 20181 injured · $5,000 · 14 events
- Flash Flood and Flood in Pennsylvania, August 13, 20181 injured · $6,000 · 1 in hail · 11 events
- Dense Fog in Virginia, August 13, 201815 events
- Flash Flooding and Flooding in Maryland, August 13, 201813 events
- Hail and Damaging Winds in Virginia, August 13, 2018$1,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Maryland, August 13, 20181 in hail · 12 events
- Hail and Damaging Winds in Virginia, August 13, 20181.5 in hail · 10 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, August 13, 201810 events
- Dense Fog in West Virginia, August 13, 20188 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 768923, 768924, 768925, 769221, 769220, 768927, 768932, 768928, 769223, 768926, 768930, 769219, 768929, 768931, 769215, 768939, 769217, 769214, 769239, 768935, 769218, 768940, 768936, 769222, 769238, 769204, 769236, 765088, 765089.